# SDR CA080414005

- Difficulty date: April 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Duct
- Part number: 3012060
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL SWARF FOUND INSIDE COOLING PASSAGES OF DUCT ASSY.
